Hiroshima Mathematical Journal

Time change and orbit equivalence in ergodic theory

Munetaka Nakamura

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 18, Number 2 (1988), 399-412.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206129731

Digital Object Identifier
doi:10.32917/hmj/1206129731

Mathematical Reviews number (MathSciNet)
MR955378

Zentralblatt MATH identifier
0665.28011

Subjects
Primary: 28D10: One-parameter continuous families of measure-preserving transformations

Citation

Nakamura, Munetaka. Time change and orbit equivalence in ergodic theory. Hiroshima Math. J. 18 (1988), no. 2, 399--412. doi:10.32917/hmj/1206129731. https://projecteuclid.org/euclid.hmj/1206129731


Export citation

References

  • [1] W. Ambrose; Representation of ergodic flows, Ann. Math., 42 (1941), 723-739.
  • [2] J. Feldman; Reparametrization of probability preserving /-flows, Lecture note in Math., 729 (1979), 34-42, Springer.
  • [3] S. Kakutani; Induced measure preserving transformation, Proc. Imp. Acad. Tokyo, 19 (1943), 635-641.
  • [4] A. Katok Monotone equivalence in ergodic theory, Izv. Akad. Nauk. SSSR, 41 (1977), 104-157. (English translation, Math. USSR. Izvestija, 11, No. 1 (1977), 99-146).
  • [5] P. Ornstein, D. Rudolf, B. Weiss; Equivalence of measure preserving transformations, Mem. mer. Math. Soc., 262 (1982).
  • [6] H. Totoki; Time changes of flows, Mem. Fac. Sci. Kyushu Univ., 20 (1966), 29-55.
  • [7] N. Wiener; The ergodic theorem, Duke Math. J., 5 (1939), 1-18.